# SDR SWAA2022022320831

- Difficulty date: September 28, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY FLOOR PNL 120BF HAS CORROSION AROUND EDGES / FABRICATED NEW FCB FLOOR PANEL 120BF FROM .080 2024T3; LOT # 1360028-1 PER AMM 25-52-01-201-801 AND DWG 453A1610
